# SDR LCQ

- Difficulty date: October 30, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- Aircraft time: 54,715 hours, 48,249 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pad
- Condition: Cracked
- Location: Rt Mlg
- Component: Strut, Doug
- Component part number: 59305935502
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AROUND JACK PAD ON BOTTOM OF LOWER SEGMENT OF RT MAIN LANDING GEAR.
